# SDR EE4Y2019090509690

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N977NC
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 35,801 hours, 17,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067414001
- Condition: Corroded
- Location: Fuselage
- Part time: 35,801 hours, 17,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT INTERNAL STRUCTURE, AT FR 32 STR 258L SHEAR CLIP WITH CORROSION. NOTE: THE DAMAGE WAS REPAIRED AS PER NON ROUTINE ITEM. JOB A1H216 ITEM 1-97.
